Cutaneous granulomas caused by antiperspirants containing aluminum zirconium complex can explain some people’s rash like reaction to all or almost all antiperspirants.
Cutaneaous granulomas are compacted inflamed cells either grouped together or single bumps.
The term Granuloma covers a wide group of conditions and can be caused by an array of things including exposure to invading organisms or antigens, chemical irritants, viral infections etc. If you suffer from cutaneous granulomas under your arm or near there, you may want to consider discontinuing your antiperspirant to see if that clears up the issue.
Zirconium compounds have been associated with the development of hypersensitivity granulomas.
Just to be clear, it is my understanding that antiperspirants don’t always cause cutaneous granulomas in people, just to those who are sensitive to aluminum zirconium complexes or possibly by those whose body in undergoing another stressor and when this condition is combined with antiperspirant, a temporary reaction may be possible.
To read more, check out….